MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1040
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a wear in the polyethylene.Doi: (b)(6) 2009; dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.H10 additional narrative:  added: d4 (lot) corrected: g1.

Brand Name
PFC SIG RPF INS SZ 4 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10673593
Report Number1818910-2020-22231
Device Sequence Number19458868
Product Code NJL
UDI-Device Identifier10603295230410
UDI-Public10603295230410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-1040
Device Catalogue Number951040
Device Lot NumberD5PDE4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight92